Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Auditory Hallucinations?

Posted by Ruth on September 4, 1999, at 14:21:46

In reply to Re: Auditory Hallucinations?, posted by Dr. Bob on September 3, 1999, at 2:07:05

Just to let you know, it's still doing it. At least now it stops after a few minutes, but it's hard to take. (IE 4, Windows 95)

> > Well Doc...sorry to say but the music plays on. Maybe I should just tell my shrink??
> Darnation. Well, let me get to that one computer...
> Bob




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ruth thread:10779